MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 28 SIZE L; HIP CERAMIC BALL HEAD

MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 28 SIZE L; HIP CERAMIC BALL HEAD
Model Number 01.29.203
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 april 2020: lot 151722: (b)(4) items manufactured and released on 05-aug-2015.Expiration date: 2020-06-30.No anomalies found related to the problem since 2016.To date, (b)(4) items of the same lot have been already sold with one similar reported event.Additional device involved: batch review performed on 03 april 2020: lot 1905489: (b)(4) items manufactured and released on 13-sep-2019.Expiration date: 2024-08-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medacta medical affairs director: repeated infection in tha, few weeks after last operation.Infection is a known possible adverse event following every surgery, including tha's.To date, there is no reason to suspect that the cause may be linked to the implanted devices.
 
Event or Problem Description
One month after a previous revision surgery, the patient came in duo to signs of infection.The surgeon revised the head and liner and the surgery was completed successfully.The pathogen is unknown.

Brand Name
MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 28 SIZE L
Common Device Name
HIP CERAMIC BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9980338
Report Number3005180920-2020-00249
Device Sequence Number4597400
Product Code LZO
UDI-Device Identifier07630030809149
UDI-Public07630030809149
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Model Number01.29.203
Device Catalogue Number01.29.203
Device Lot Number151722
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2020
Initial Report FDA Received Date04/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;